# SDR A6WA201040275

- Difficulty date: April 9, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 16,805 hours, 15,739 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING VISUAL INSPECTION FOUND LBL 9 ANGLE OTBD SIDE CRACKED FROM BOTTOM RIVET TO EDGE OF ANGLE.  REPAIRED BY INCORP OF REO`S 601R-53-41-260, REV D & 601R-53-41-609, REV B.
